# SDR SWAA2021092708989

- Difficulty date: August 19, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRDED STRINGER 26L, BS 540, WL154. CORROSION ON STRINGER FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS IAW SRM 53-00-03-1A-1 ALLOWABLE DAMAGE 1.   LOCATED AND DRILLED THE  REPLACEMENT STRINGER SECTION AND SPLICE. TREATED IAW SRM 53-00-03-2R-1, REPAIR 1.  PRIMED REPAIR AND REWORKED AREA IAW SRM 53-00-03-2R-1 REPAIR 1.   INSTALLED REPAIR SPLICE AND STRINGER SECTION IAW SRM 53-00-03-2R-1 REPAIR 1.
